You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Universal Primitive Functions
Xiao-Xiong Gan and Karl R. Stromberg
Proceedings of the American Mathematical Society
Vol. 121, No. 1 (May, 1994), pp. 151-161
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160376
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper generalizes Marcinkiewicz's universal primitive on pointwise a.e. convergence directly to higher-dimensional spaces. It is also proved that the set of all universal primitive functions with respect to some given nonzero null sequence is residual and, hence, dense in the Banach space C(In, Rm) ∀ n, m ∈ N.
Proceedings of the American Mathematical Society © 1994 American Mathematical Society